Just wondering if the chronic-sinus'ers, like myself, have tried this new nasal irrigation product?? I imagine the E-N-T in the name refers to the obvious.... I bought the reusable Entsol squeeze bottle and a box of hypertonic salt solution packets. I tried it for the first time one wk ago--Wow that stuff stings! I'm not sure just how hypertonic it is, but it is beyond my pain threshold. Maybe it's just me and my always sensitive nose. But I have had increased sinus problems ever since--I can't tell yet whether it has only irritated, or if maybe it has forced open the 'back 40'....lol! Curious if anyone else has tried it. Thanks.
Yup, I do believe it is the niacin. Took Niaside about 8pm. By 10 I had developed a rash on my face, neck, hands , arms, legs and back. didn't appear to be any on my trunk. It grew redder and redder for about an hour and than begin to dissipate.. Marie/Gail
Here I am at about 4 months on the Wheldon protocol [for ms]. Though no change in meds--still the standard doxy/azith schedule, I have experienced a pretty rough month. I do feel fortunate as I have had a healthy season--no colds or flu--even when my kids were sick!! [Which is truly amazing for me, the sicky of my family]. However, I feel a bit "fuzzy" and tired and this concerns me as it seems like an exacerbation. I have also gained 5 unwanted pounds since Dec. Three wks ago, it was incredibly tight and painfully spastic hamstrings[> on my weaker left leg]. Over the past 3 weeks of unnerving spasms and the need for more sleep meds, it has evolved into a fatigue with weak-ish legs, and poorer balance.
I think I now grok why I'm having "brain fog," something I had only before seen during an exacerbation. This fog happens because the CPn is dying off.
My MRIs show that all my lesions are in the brain. An exacerbation involves attacks that kill off brain cells, causing fuzzy thinking. Taking the ABXs and supplements kills off CPn and infected cells in the brain, causing the same fuzzy thinking. It took me months to figure this out, thanks to fuzzy thinking.
Another note here - even Sarah started and stopped ABX several times in the beginning. Nobody is Superman, myself included. With that in mind, I'm to take a break soon, for one week only. I really need a full night's sleep without all-body aches, and a few days with no brain fog. I ***WILL*** re-start after a week, on the following schedule:
Greetings from northwestern Washingtn where some people like us had no power all weekend even during (shock) the SUPERBOWL! I missed you guys
Well, I have now been on the Wheldon protocol for 5.5 months. I have finished three pulses of flagyl the first dec 20-21 (two days) then a 5 day Jan 3-8 then a four day just completed Feb 1. The last one was 1500 a day for 4 whole days. I felt ill the last day so stopped. Then I continued to get worse seemingly for only one day more. Two days after the pulse, I went to they gym and worked out. 20 minutes on the elipse-normal for me followed by the usual 'hang on from machine to machine so not to trip and kill myself' after. Then I did my weights, all the usual weights. Then my best friend arrived. Hmmmm. I decided to sit on the bike while she worked the elipse herself. Hmmmm. Maybe I can work the pedals of the bike, nah! I just slip off and hurt my ankles on the footpedal. "go ahead my head whispered try it..." I did. I rode the bike for 20 minutes. After about 15 my friend said. Hey! You're RIDING the bike, you DON"T DO THAT! I said I KNOW! The whole time we've been talking I've been here thinking, "I'm riding this bike and my foot is staying on the pedal" Furthermore, every trip around with my foot on the pedal was smooth: no jittery stop at the bottom for my weak right leg as it tried to release for the "up" side of the pedal round.
I just took 2 days Flagyl 5oomg once a day in the morning. The pain in joints was intense and I felt like I had the flu so I didn't take any yesterday or today.Will wait 2 weeks and try again, maybe next time I can do 3days. Today my pain is down and I slept through the night last night.I feel like I am finally ready to take Antibiotics consistently. The bad reaction to NAC is better. Still only taking 1/2 tablet INH. Need to get Rx refill and then will try to increase that.I have started and stopped many times because of severe reactions but now that I am beginning to tolerate the antibiotics better.I also am working hard on sleep hygeine. Last night I fell asleep with headphones on listening to music. I will try that again. I must have been a funny sight-a CPAP on my nose and large headphones on my head + for awhile I had a TENS unit hooked up to my shoulder and ice packs around my shoulders, neck and knees.
In an email to me, one of our new members noted how long I'd been on the protocol and asked me if I'd improved on it. It was a legitimate question, and one that on a day to day basis is not always clear to me, since I continue to have symptoms, and the slope of my improvement has been very gradual. As has been said elsewhere on this site by experts, the longer you've had Cpn, the more systems involved, the higher the bacterial load and so on, the longer and more arduous is the treatment. My CFS diagnosis means that it's been a chronic condition- underline the C in FS. So I wanted to report my assessment of this based on some recent experience.Yes, the protocol has indeed helped. I've had this bug seriously (undiagnosed) for at least 20 years, so my tissue load was very high to begin with, and I had to go very gradually to get at it. As you can read in my Patient Story, I was not feeling very patient about the whole thing, wanting to push up doses too fast, suffering more because of that, and so on. The longer you have had it, the harder to treat, the more reactions to treatment, etc. Certainly so for me. And the slope on the curve of improvement is also very low in such cases. I've reported other changes in my Patient Story and in previous blogs, but had a very clear reference point recently as to how much I've improved. I travel and teach workshops overseas. By Spring 2004 I could no longer tolerate the travel and feel I could deliver quality teaching. I stopped traveling for a year and started treatment in fall of 2004.
The Oyster Poisoning Cure Quick background. ReA 98-99-2000, cured 2001 ish with Cipro high doses. (I could not handle Flaygl, always server reactions.) Aftermath has continued to this day. Mostly colon. Constipation, spastic colon. Did benicar about a year and a half ago, (then nearly died). Serious odd reaction after 3 months. Resulting in adrenal crisis (7) / panic attacks. Stopped everything. 4 months ago started Lamisil, Fungilin, both anti fungals. Very serious improvement, all round. Still suffering with panic and colon better but still not perfect. (Symptoms of panic very intense after going for a poo.) OK, the reason I stopped abx is because colon / constipation worsened by abx. I am sure colon is fungi problem too.) Now couple of days ago, had some Oysters. (my favorite super food). Both me and GF ate them and both got ill, she let loose all over, (i spare the details). I went straight for the abx. Zitro. Very iffy last few days. Oysters seemed good (and Im familiar with them) - strange feeling much more viral than bacterial. (Bones etc.)
Hi Journal, 's me again. While not better, I am noticing some small improvements in the last 24 hours. Typing better, holding a spoon better, bladder is getting better, all good signs. 'S just going too slowly to suit me :-/
Starting azithromycin on Monday, and stopping roxithromycin this Sunday. Replacing the Prilosec with 40mg Nexium starting tomorrow. Next Flagyl pulse will be my last with foreign 400mg pills, now that I have the 500mg pills.
I ordered a bunch of supplements today. NAC, Alcar, acidophilus, melatonin and "probiotic" suite, plus d-mannose for my bladder. I *really* plan to get better.
My mood is somewhat better, too, seeing the improvements. I just wish it happened faster.
As I have been posting this am I have begun to feel itchy. I am watching a hot burning rash spread from my hands up my arms, neck and face. My face is red and hot and my ears are bright red and hot. The first time I noticed this was this past Weds. nite. I had just finished my second treatment of nebulized Tobromycin (sp?). for a psuedomonas infection in my sinuses. I went to the ER because I was concerned about going into respitory distress. That didn't happen. After sitting in the ER for 2 hours the rash dissipated so I left without seeing a Dr. By the time I got home the rash was gone completely. Then just an hour ago I took a once a month Boniva-my first-for treatment of osteoporosis. Did I mention that I have Osteoporosis too. Well within minutes the rash appeared again. What's going on. Can one get a repeat rash from an antibiotic 3 days after stopping the med. Am I having the exact allergice reaction to Boniva as the antibiotic? What are the chances of that? Or is it the Niacin. I read that someone was experiencing a rash from Niacin. But I took the Niacin nearly 12 hours ago so that doesn't seem to be the cause.